MAUDE Adverse Event Report: PLEXUS MANUFACTURING SDN. BHD INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

PLEXUS MANUFACTURING SDN. BHD INTELLIS; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 97755
Medical Device Problem Codes Device Displays Incorrect Message (2591); Battery Problem (2885)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/07/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Information was received regarding a patient with an implantable neurostimulator (ins) for spinal pain.It was reported the patient had difficulty with recharging, she got the checking the recharger screen 89 every time she charged her ins today.Action was taken before the call was patient tried leaving controller on the checking the recharger screen for 15 minutes, but the screen just shut off on the controller, she didn¿t see any screen flashing light above the screen for the controller.Patient services (pss) had the patient confirmed what batteries she was using in the battery compartment.While patient was opening up the battery compartment, she noted the compartment cover was hard to get open and closed, patient used the lithium power pack.Pss had the patient connected the recharger (rtm) into the controller and tried charging the ins.Patient saw screen 14, position rtm over the ins and hit continue, patient saw screen 89 after hitting continue.Pss reviewed and had patient put a little bit of pressure using rtm against ins to try improving the connection, but the patient was still seeing the checking the recharger screen.Pss had patient disconnect the recharger and attempted to connect the controller directly with the ins, patient confirmed the cont roller successfully connected and she could see her setting with a battery level of 90% for the controller, and a battery level of 30% for the ins.It was note the patient attempted again to charge by reconnecting the recharger but getting stuck on the check the recharger screen.Patient stated her last charge her ins maybe 5 days ago.Patient was getting message checking the recharger and couldn¿t charge her implant.No further complication and no symptoms were reported.
 
Additional Manufacturer Narrative
Review of this mdr and/or additional information received shows that there is not information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event did not and does not meet the reporting requirement stipulated in 21cfr 803.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Mdr decision corrected to not reportable.No additional supplemental required unless additional information received indicates reportable event.

Brand Name
INTELLIS
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
PLEXUS MANUFACTURING SDN. BHD
bayan lepas free industrial zo
bayan lepas 11900
MY  11900
MDR Report Key7510216
Report Number3004593495-2018-00493
Device Sequence Number1813797
Product Code LGW
UDI-Device Identifier00613994925985
UDI-Public00613994925985
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/04/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number97755
Device Catalogue Number97755
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/07/2018
Supplement Date Received by Manufacturer06/04/2018
Initial Report FDA Received Date05/14/2018
Supplement Report FDA Received Date06/04/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age64 YR